Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Contractibly embedded $ 2$-spheres in $ S\sp{2}\times S\sp{2}$


Author: Youn W. Lee
Journal: Proc. Amer. Math. Soc. 85 (1982), 280-282
MSC: Primary 57Q45; Secondary 57R60
DOI: https://doi.org/10.1090/S0002-9939-1982-0652458-X
MathSciNet review: 652458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct contractibly embedded $ 2$-spheres in $ {S^2} \times {S^2}$ but not contained in a $ 4$-ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45, 57R60

Retrieve articles in all journals with MSC: 57Q45, 57R60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652458-X
Article copyright: © Copyright 1982 American Mathematical Society